# SDR SWAA2022052605006

- Difficulty date: May 6, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N8691A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36945
- Aircraft time: 19,680 hours, 9,210 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A8127Y5
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RH TRANSITION ANGLE HAS NUMEROUS AREAS OF CORROSION STA-767- 787 (MARKED) / [01] DAMAGE IS OUT OF LIMITS PER SRM 53-00-53-1A-2.;[02] REMOVED AFT CARGO TRANSITION ANGLE FROM STA 767 TO 787 PER SRM 51-40-02.;[03] REMOVED AND REPLACED AFT CARGO COMPARTMENT RH TRANSITION ANGLE STA-767- 787 PER SRM 51-40-02
